Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 254, NWS St. Louis, MO

November 17, 2009Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 17, 2009, 9:16 AM CST for Lincoln County, Missouri. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2009, 9:16 AM CST (15:16 UTC)
Expired
Nov 19, 2009, 9:51 AM CST
In force
49 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 171516
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CST TUE NOV 17 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN MISSOURI... 

  
   CUIVRE RIVER AT ...OLD MONROE AFFECTING LINCOLN COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCH RAINFALL IN THE PAST
24 HOURS AND 0.25 IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC113-181516-
/O.NEW.KLSX.FL.W.0254.091117T1516Z-091120T0730Z/
/OMNM7.1.ER.091117T1146Z.091117T1415Z.091118T1930Z.NO/
916 AM CST TUE NOV 17 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER AT OLD MONROE.
* UNTIL TOMORROW AFTERNOON.
* AT 8:15 AM TUESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.  MINOR FLOODING 
  BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

CUIVRE RIVER
  OLD MONROE       24   24.50      24.4   23.2   22.1   19.8   17.3
5 follow-up statements
000 
WGUS83 KLSX 171545
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  CUIVRE RIVER AT ...OLD MONROE    REVISED 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-181545-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-091121T0712Z/
/OMNM7.1.ER.091117T1146Z.091118T1200Z.091119T1912Z.NO/
945 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 8:15 AM TUESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.0 FEET TOMORROW MORNING AND
  FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.  MINOR FLOODING 
  BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

CUIVRE RIVER
  OLD MONROE       24   24.50      26.0   24.6   22.6   20.6   18.8
000 
WGUS83 KLSX 180136
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
  
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.5 TO 3.5 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST 48 HOURS...AND LESS THAN 0.25 INCHES FORECAST DURING 
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-190136-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T1912Z/
/EWNM7.2.ER.091117T1245Z.091119T0000Z.091120T1912Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  7:00 PM TUESDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC113-190135-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091119T1734Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1734Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  7:00 PM TUESDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.

$$

MOC113-190135-
/O.CON.KLSX.FL.W.0254.000000T0000Z-091121T0712Z/
/OMNM7.1.ER.091117T1146Z.091118T1200Z.091119T1912Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT  8:15 AM TUESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.

$$

MOC111-190135-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-091121T1549Z/
/EWMM7.1.ER.091117T1441Z.091118T1200Z.091120T1549Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  6:30 PM TUESDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY
  MORNING.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

MOC127-190135-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-091121T0300Z/
/TAYM7.1.ER.091117T1655Z.091119T0000Z.091120T0300Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  6:30 PM TUESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.

$$

MOC127-190135-
/O.EXT.KLSX.FL.W.0252.000000T0000Z-091119T1536Z/
/PALM7.2.ER.091117T0832Z.091117T1915Z.091118T1536Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* AT  6:30 PM TUESDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS.  LEFT BANK BEGINS 
  TO FLOOD NEAR THE GAGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

NORTH FABIUS RIVER
  EWING            11   13.89      14.7   14.9   12.0    8.4    6.4

CUIVRE RIVER
  TROY             21   24.43      22.3   17.0   12.5    9.5    8.5
  OLD MONROE       24   24.50      26.0   24.6   22.5   20.5   18.8

MIDDLE FABIUS RIVER
  EWING            12   14.58      15.5   14.9   12.7    8.4    5.9

SOUTH FABIUS RIVER
  TAYLOR           10   10.37      11.0   11.0    8.3    5.3    4.1

NORTH RIVER
  PALMYRA          13   15.47      13.6   10.0    7.2    5.9    5.4
000 
WGUS83 KLSX 181633
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 AM CST WED NOV 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  CUIVRE RIVER AT ...OLD MONROE AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THERE IS NO SIGINIFICANT PRECIPITATION EXPECTED IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-191632-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-091121T0600Z/
/OMNM7.1.ER.091117T1146Z.091118T1800Z.091119T1800Z.NO/
1032 AM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 8:15 AM TUESDAY THE STAGE WAS ESTIMATED AT 25.9 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO 24.5 FEET
  TOMORROW MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.  MINOR FLOODING 
  BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

CUIVRE RIVER
  OLD MONROE       24   E25.9      24.5   22.5   20.4   18.7   17.4
000 
WGUS83 KLSX 190050
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CST WED NOV 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED SINCE SUNDAY...
WITH NO ADDITIONAL SIGNIFICANT PRECIPITATION EXPECTED...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-200050-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T2145Z/
/EWNM7.2.ER.091117T1245Z.091119T0600Z.091120T2145Z.NO/
650 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 15.6 FEET THOUGH MIDNIGHT 
  THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.

$$

MOC113-200049-
/O.EXT.KLSX.FL.W.0254.000000T0000Z-091120T1912Z/
/OMNM7.1.ER.091117T1146Z.091117T1415Z.091119T0712Z.NO/
650 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT  8:15 AM TUESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT THURSDAY.

$$

MOC111-200049-
/O.CON.KLSX.FL.W.0250.000000T0000Z-091121T2113Z/
/EWMM7.1.ER.091117T1441Z.091119T0030Z.091120T2113Z.NO/
650 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.

$$

MOC127-200049-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-091121T0600Z/
/TAYM7.1.ER.091117T1655Z.091118T0315Z.091120T0600Z.NO/
650 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

NORTH FABIUS RIVER
  EWING            11   15.58      15.5   12.3    9.2    7.0    6.1

CUIVRE RIVER
  OLD MONROE       24   24.50      23.6   22.3   20.8   19.3   18.0

MIDDLE FABIUS RIVER
  EWING            12   15.27      14.6   13.5    8.5    5.8    5.1

SOUTH FABIUS RIVER
  TAYLOR           10    9.82       9.8    8.9    6.0    4.3    3.7
000 
WGUS83 KLSX 191551
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CST THU NOV 19 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER...

       AT OLD MONROE...AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST FLOOD STATEMENT FOR THIS FLOODING EVENT...

&&

MOC113-191621-
/O.CAN.KLSX.FL.W.0254.000000T0000Z-091120T1912Z/
/OMNM7.1.ER.091117T1146Z.091117T1415Z.000000T0000Z.NO/
951 AM CST THU NOV 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 7 AM THURSDAY THE RIVER WAS ESTIMATED AT 23.7 FEET.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM 
  VALUE OF 23.2 FEET THIS AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/20  11/21  11/22  11/23  11/24

CUIVRE RIVER
  OLD MONROE       24     E23.7    21.9   20.4   18.5   17.0   15.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:18 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Nov 17, 5:18 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
518 AM CST TUE NOV 17 2009

.DISCUSSION...
/447 AM CST TUE NOV 17 2009/

09Z SFC ANALYSIS SHOWED SFC LOW OVER FAR SRN TIP OF IL. RAINFALL OVER
NERN HALF OF CWA FM WARM CONVEYOR BELT HAS PUSHED N INTO CENTRAL IL
EARLY THIS MORNING...ENDING THE MODERATE TO HEAVY RAINFALL THREAT. WITH
ONLY LIGHT RAIN AND DRIZZLE EXPECTED TODAY...HAVE CANCELLED THE
REMAINDER OF THE FLOOD WATCH.

ECMWF/UNMET/GFS/GEM IN GOOD AGREEMENT THAT CUTOFF H5 LOW WILL DEEPEN
SLIGHTLY AND CONTINUE PROGRESSING SLOWLY EWD TODAY AS SFC LOW OVER
FAR SRN IL BEGINS WRAPPING BACK NWWD UNDER THE UPR LOW...RESULTING
IN A NEARLY STACKED SYSTEM OVERHEAD BY 06Z WED. WITH COLD POCKET
OVERHEAD AND VORT LOBES ROTATING AROUND THE SYS...CLOUDS AND PDS
OF LGT RAIN EXPECTED TO PERSIST THROUGH WED NIGHT. PRECIP CHCS DIMINISH
ON THU AS STACKED SYS MOVES AWAY FM THE REGION AND REJOINS THE
WESTERLIES IN RESPONSE TO APCHG TROF WHICH IS FCST TO REACH THE WEST
COAST ON WED MORNING. WHILE TRENDS REMAIN THE SAME...TIMING IS APPROX
24 HRS SLOWER THAN PREV MODEL RUNS.

MODELS DEPICT AN ACTIVE PATTN FOR THE BISTATE REGION LATE THIS
WEEK AND EARLY NEXT WEEK BUT CONTINUE TO DIFFER ON DETAILS OF HOW
THE NEXT TWO TROFS EVOLVE AFTER MOVING OUT OF THE ROCKIES. GIVEN
RUN TO RUN VARIABILITY...OPTED TO MAINTAIN GOING SCHC POPS ON FRI
AFTN AND FRI NIGHT FOR THE FIRST OF NEXT TWO TROFS.

AS FOR TEMPS...FEW DIURNAL CHGS EXPECTED FOR THE NEXT FEW DAYS UNDER
PERSISTENT CLOUDS...PDS OF LGT RAIN...LTL SFC AIR MASS CHG...AND
FALLING OR STEADY H85/H92 TEMPS UNTIL THE UPR LOW MOVES AWAY FM THE
REGION.

KANOFSKY

&&

.AVIATION...
/516 AM CST TUE NOV 17 2009/

FOR THE 12Z TAFS...

IFR/LIFR CONDITIONS EXPECTED TO CONTINUE THROUGH FORECAST PERIOD
AS UPPER LOW DOMINATES THE SENSIBLE WEATHER ACROSS THE REGION.
HAVE SHOWERS IN FORECAST FOR TODAY...WITH DRIZZLE TONIGHT.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 17, 3:48 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 AM CST TUE NOV 17 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
348 AM CST TUE NOV 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LOCAL STREAMS AND CREEKS WILL CONTINUE TO RESPOND TO RUNOFF FROM
RECENT MODERATE TO HEAVY RAINFALL.

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS OF OVER AN INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 7:27 PM CSTAreal Flood AdvisoryLSXAudrain, Callaway, Franklin, Gasconade, Jefferson, Knox and 13 more7 hr
Nov 16, 8:07 PM CSTRiver Flood WarningLSXLewis4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXLewis4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXMarion4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXMarion37 hr
Nov 16, 9:09 PM CSTRiver Flood WarningLSXSaint Charles6 days
Nov 17, 9:53 AM CSTRiver Flood WarningLSXJefferson, Saint Louis6 days
Nov 17, 2:03 PM CSTRiver Flood WarningLSXPike70 hr
Nov 17, 2:03 PM CSTRiver Flood WarningLSXSaint Charles5 days

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.